# SDR CA060407002

- Difficulty date: March 30, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Frozen
- Location: Ailerons
- Part time: 7,286 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

RIGHT AILERON JAMMED IN DOWN POSITION AFTER FLIGHT.  DURING LANDING GROUND ROLL AFTER CROSSWIND LANDING, STUCK CONTROL WHEEL TO RIGHT AFTER RT AILERON INPUT.  RIGHT AILERON IN DOWN-POSITION.  LT AND RT AILERON CABLE CIRCUIT AND PULLEYS CONTAMINATED WITH DEICING FLUID.  CLEANING PERFORMED.  OPERATIONAL TEST OF AILERON CONTROL SYSTEM ACC AMM 27-11-00-710-801-A01, AMM 27-11-00-710-802-A01 PERFORMED.  DOUBLE INSPECTION PERFORMED.
